# SDR UPS08851636

- Difficulty date: January 5, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs -38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COCKPIT STA -38 SEAT TRACK IS WORN AND LOCK PIN HOLES ARE WORN.  REMOVED AND REPLACED F/E AFT SEAT TRACK IAW SRM 51-03-00, 51-01-24.
